# SDR AALA201709069032

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 56,241 hours, 21,128 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Condition: Malfunctioned
- Location: Brake Cooling
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE TEMP BEYOND SPLIT LIMITS,  390 DEGREES, -170 DEGREES.  RIGHT BRAKE DOES NOT OPERATE NORMALLY ON LANDING.  REPLACED NR 3 BRAKE COOLING FAN MOTOR IAW AMM 32-48-51.
